# SDR AALA202301171368

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323
- Aircraft serial: 31554
- Aircraft time: 34,788 hours, 4,082 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE AN ACRID ODOR (OIL SMELL) CAME INTO THE COCKPIT FOLLOWED BY MIST WHICH DISAPPEARED QUICKLY.   (OPEN)
